Medifast - Caffeine Sensitivity (maybe TMI)




View Full Version : Caffeine Sensitivity (maybe TMI)


becksdog
06-25-2013, 10:54 AM
SO what exactly do they mean by "caffeine sensitivity" ?
From reading some posts on here I found out that the soups can cause some intestinal distress for people (they did me), so I haven't had them again. This morning after my first meal, I had my usual cup of coffee and about 30 mins later experienced very bad cramps and diarrhea. Could it be "caffeine sensitivity" ? Thanks everyone.

1st week weigh in today: Down 7lbs !!!!:D


Andi24
06-25-2013, 11:16 AM
Soups give me diarrhea. Chili gives me gas. The probiotic digestive health pill has been doing it's job, lately, but I stay away from that soup...I only eat it when I've got nothing to do and I'm at home, so I can get rid of it lol. I have experienced caffeine sensitivity but only in the sense that it makes me a lot more jittery then ever before...I limit myself to 1-2 cups/day. I don't know if caffeine has that affect on people or not...but I randomly get bad cramps and gas and can't really figure out what causes it other then the chili and soups, but I get it besides that too... Sorry, not much help, but once your body adjusts hopefully it'll get a little better!

becksdog
06-25-2013, 01:42 PM
I sure hope so ! I have actually had to come home from work today. I was fine the first 5 days, then I ate the soup ! Haven't been right since then. Thanks for your response !